# SDR JIKA2019051401

- Difficulty date: May 14, 2019
- Submitted: May 21, 2019
- Operation: Air carrier
- Aircraft: N31702
- Make and model: Beech 1900C
- Aircraft serial: UB2
- Aircraft time: 38,148 hours, 54,199 cycles
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire
- Condition: Damaged
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DISCREPANCY: THE PILOT REPORTED DURING CLIMB OUT FROM KMAF TO KSAT, THAT SMOKE AROSE FROM THE CENTER OF PEDESTAL, NEAR THROTTLE QUADRANT, ADJACENT TO RUDDER AND AILERON TRIM CONTROL WHEELS.  THE SMOKE WAS WHITE IN COLOR, ODORLESS AND DID NOT BURN THE EYES. THE PILOT SCANNED PNEUMATICS, ELECTRONICS, AND ENGINES AND INDICATIONS WERE NORMAL.  THE PILOT REPORTED IT LASTED ABOUT 2 MINUTES AND THEN THE SMOKE WAS CLEARED.  THE FLIGHT CONTINUED TO KSAT WITHOUT ANY ISSUE. MAINTENANCE CORRECTIVE ACTION: MAINTENANCE TROUBLESHOT AND FOUND 3 DAMAGED WIRES IN CENTER PEDESTAL GROUNDING OUT TO AIRFRAME.  MAINTENANCE REPAIRED AND CAPPED THEN STOWED WIRING AS NEEDED. MAINTENANCE PERFORMED OPERATIONAL CHECKS WITH ALL SYSTEMS FUNCTIONING, NO DEFECTS WAS NOTED. THE AIRCRAFT WAS RETURNED TO SERVICE AND NO SUBSEQUENT ISSUES HAVE BEEN REPORTED.
